MathSciNet Relay Station
MathSciNet bibliographic data
MR494842 (58 #13626) 65D15 (10-04 85.65)
Wiscombe, W. J.; Evans, J. W. Exponential-sum fitting of radiative transmission functions. J. Computational Phys. 24 (1977), no. 4, 416–444.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement